# SDR 2008UALA03838

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 232N80011
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK DOES NOT TRANSMIT THROUGH PA.  WIRING SHORT INTERNAL TO MASK.  REPLACED CAPT O2 MASK ASSY, OPS  CHECKED NORMALLY.
